Marcelo Fragoso
Marcelo Fragoso
Pesquisador Titular, LNCC/MCTI
Verified email at lncc.br
Title
Cited by
Cited by
Year
Discrete-time Markov jump linear systems
OLV Costa, MD Fragoso, RP Marques
Springer Science & Business Media, 2006
16722006
Stability results for discrete-time linear systems with Markovian jumping parameters
OLV Costa, MD Fragoso
Journal of mathematical analysis and applications 179 (1), 154-178, 1993
6391993
Continuous-Time Markov Jump Linear Systems
MDFMGT O.L.V. Costa
Springer-Verlag Berlin Heildelberg, 2013
353*2013
H_∞ Control for Linear Systems with Markovian JumpingParameters
CE De Souza
Control-Theory and Adovanced Thchnology 9 (2), 457-466, 1993
2891993
Discrete-time LQ-optimal control problems for infinite Markov jump parameter systems
OLV Costa, MD Fragoso
IEEE Transactions on Automatic Control 40 (12), 2076-2088, 1995
2211995
A unified approach for stochastic and mean square stability of continuous-time linear systems with Markovian jumping parameters and additive disturbances
MD Fragoso, OLV Costa
SIAM journal on control and optimization 44 (4), 1165-1191, 2005
1512005
A Detector-Based Approach for theControl of Markov Jump Linear Systems With Partial Information
OL do Valle Costa, MD Fragoso, MG Todorov
IEEE Transactions on Automatic Control 60 (5), 1219-1234, 2014
1132014
A new approach to linearly perturbed Riccati equations arising in stochastic control
MD Fragoso, OLV Costa, CE De Souza
Applied Mathematics and Optimization 37 (1), 99-126, 1998
951998
H∞ filtering for linear periodic systems with parameter uncertainty
L Xie, CE de Souza, MD Fragoso
Systems & control letters 17 (5), 343-350, 1991
951991
Optimal control for continuous-time linear quadratic problems with infinite Markov jump parameters
MD Fragoso, J Baczynski
SIAM Journal on Control and Optimization 40 (1), 270-297, 2001
932001
Jump linear H_∞ control: the discrete-time case
MD Fragoso
Control-Theory and Advanced Technology 10 (4), 1459-1474, 1995
811995
H∞ filtering for Markovian jump linear systems
CE De Souza, MD Fragoso
International Journal of Systems Science 33 (11), 909-915, 2002
782002
filtering for discrete‐time linear systems with Markovian jumping parameters†
CE de Souza, MD Fragoso
International Journal of Robust and Nonlinear Control: IFAC‐Affiliated …, 2003
732003
On a partially observable LQG problem for systems with Markovian jumping parameters
MD Fragoso
Systems & control letters 10 (5), 349-356, 1988
691988
On the existence of maximal solution for generalized algebraic Riccati equations arising in stochastic control
CE de Souza, MD Fragoso
Systems & Control Letters 14 (3), 233-239, 1990
551990
Optimal linear mean square filter for continuous-time jump linear systems
MD Fragoso, OLV Costa, J Baczynski, N Rocha
IEEE Transactions on Automatic Control 50 (9), 1364-1369, 2005
542005
Discrete-time jump LQG problem
MD Fragoso
International journal of systems science 20 (12), 2539-2545, 1989
491989
Robust ℋ filtering for uncertain Markovian jump linear systems
CE de Souza, MD Fragoso
International Journal of Robust and Nonlinear Control: IFAC‐Affiliated …, 2002
462002
Output Feedback Control of Continuous-Time Infinite Markovian Jump Linear Systems via LMI Methods
MG Todorov, MD Fragoso
SIAM Journal on Control and Optimization 47 (2), 950-974, 2008
452008
A separation principle for the continuous-time LQ-problem with Markovian jump parameters
MD Fragoso, OLV Costa
IEEE Transactions on Automatic Control 55 (12), 2692-2707, 2010
432010
The system can't perform the operation now. Try again later.
Articles 1–20